# SDR DXTA200300061

- Difficulty date: July 6, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N396QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600396
- Aircraft time: 6,226 hours, 4,959 cycles
- Engine: Pwa JT15D5
- Engine time: 6 hours, 5 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Inoperative
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START HEARD LOUD POP WITH LEFT GENERATOR COMMING OFF LINE AND FOLLOWED BY ENGINE FLAMMING OUT. PERFORMED RIGGING ON LT ENGINE AFT THROTTLE CABLE TO FCU IAW CESSNA 560 MAINTENANCE MANUAL CHAPTER 76-11-00 AND PRATT WHITNEY JT15D MAINTENANCE MANUAL CHAPTER 71-00-00.  PERFORMED ENGINE RUN OPERATIONAL CHECKS SATISFACTORY.
